# SDR ASAA2020091743188

- Difficulty date: September 13, 2020
- Submitted: September 17, 2020
- Operation: Air carrier
- Aircraft: N419AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41734
- Aircraft time: 28,168 hours, 9,063 cycles
- Engine: Cfmint CFM567B27E
- System (JASC): 7320 · Fuel Controlling System
- Part: Sensor
- Part number: RP23600
- Condition: Inoperative
- Location: Nr 2 Engine
- Stage of operation: IN
- How discovered: V
- Nature of condition: J
- Precautionary procedure: K

## Discrepancy

NR 2 ENG SHOWS LONG TIME FAULT 75-10822 THE T25 SIGNAL IS OUT OF RANGE.  GROUNDED-YES.  PERFORMED B737-900 FIM 75-33 TASK 801 AND FOUND T25 SENSOR BAD.  REMOVED AND REPLACED T25 SENSOR ON NR 2 ENGINE, PER B737-900 AMM 73-21-02.  PERFORMED GOOD OPS TEST OF T25 SENSOR, PER B737-900 AMM 73-21-02-400-801.
